# SDR 2009FA0000905

- Difficulty date: August 10, 2009
- Submitted: October 26, 2009
- Operation: General aviation
- Aircraft: N401DB
- Make and model: Boeing A75N1
- Aircraft serial: 753677
- Engine: Cont W670*
- System (JASC): 3240 · Landing Gear Brake System
- Part: Shoe
- Condition: Inoperative
- Location: Lt Mlg Brake
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ON ROLL-OUT PORTION OF LANDING LT BRAKE STARTED TO DRAG AND RESULTED IN PARKING THE ACFT OFF TO THE LT SIDE OF RUNWAY 33 AT THE AIRPORT.  BRAKE WAS RELEASED BY SCREWING ADJUSTMENT SCREW IN AND ACFT WAS TOWED TO HANGAR.  NO DAMAGE OR INJURIES OF ANY KIND.  AIRPORT WAS NOT CLOSED NOR WAS ANY OTHER TRAFFIC MADE TO DEVIATE IN ANY MANNER WHATSOEVER.  THIS TYPE OF BRAKE SYS HAS BEEN KNOWN TO DRAG AND ACTUALLY LOCK-UP.  SOME DOW AND SOME NEVER DO.  ALSO, THE SYS ON THIS ACFT WAS ADJUSTED ACCORDING TO THE MM.  HAVE ORDERED AND WILL REPLACE SYS WITH A COMPLETELY NEW DISC-BRAKE SYS.  THIS SHOULD TAKE CARE OF PROBLEM.
